# SDR CALA2012110600749

- Difficulty date: October 30, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 31,946 hours, 16,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163014
- Condition: Damaged
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS HOLES ELONGATED AT BS 188, RBL 17.1. REPAIRED IAW ECRA 5311-01478. INITIATED DIP TO READ "FOR STA 18 8 LWR FRAME WEB REPAIR ACCOMPLINS INSP OF REP BEFORE ACCUM OF 7 3.139 FLT CYCLES IAW PT 2 OF ECRA 5311-01478.  PLANNING TO CONT ENG AFTER ACCUM OF 66000 FLT CYCL BUT BEFORE 67000 TOTAL FLT CY CLES FOR INSP DETAILS.  QC FOR STA 188 LOWER FRAME WEB REPAIR ACCOMPLISH AN INSP OF REPAIR BEFORE THE ACCUMULATION OF 73,139 TOTAL ACFT FLIGHT CYCLES IAW PART 2 OF ECRA 5311-01478.  PLANNING TO CONTACT ENGINEERING AFTER ACCUMULATION OF 66,000 TOTAL FLIGHT CYCLES BUT BEFORE 67,000 TOTAL FLIGHT CYCLES FOR INSPECTION DETAILS.  INIT: AFTER 66000 BUT BEFORE 67000 TOTAL ACFT
